# SDR 96UAL900415

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1832U
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Engine: Ge CF66D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: 2a Sensor
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER THROTTLES ADVANCED FOR TAKEOFF, SLAT DISAGREE LIGHT CAME ON AND TAKEOFF WARNING HORN CAME ON.  STOPPED FORWARD MOVEMENT OF THROTTLES AND LIGHT AND HORN STOPPED, THEN CAME ON AGAIN.  ABORTED TAKEOFF SLAT LIGHT WENT TO NORMAL.  TAKEOFF HORN QUIT.  SUPPLEMENTAL DATA UPDATE:  BITE CHECK OF PROXIMITY BOX REVEALED FAULT IN SLAT NR 2A SENSOR.  FOLLOWING TROUBLESHOOTING, CHAFED WIRE REPAIRED AT WING FEED THROUGH.  AS A PRECAUTION, WIRES FROM NR 2A SENSOR TO PROXIMITY BOX WERE REPLACED LATER.
